# SDR SWAA2024062587253

- Difficulty date: May 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242VF UPPER SURFACE FRAYING<[01] REMOVED AND INSTALLED MAIN CABIN FLOOR PANEL 242VF AS PER AMM-53-21-00-000-801 AND AMM 53-21-00-400-801;[02] VERIFIED STEP 1.   AUDIT C/W AS PER MPM 52.02.02
